Aspirin 325 mg želučano obložen, 100 Enteričke obložene tablete

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
iz OTC
This is a carousel with one large image and a track of thumbnails below. Select any of the image buttons to change the main image above.
Open full size image
Open full size image
zoom inPrijeđite preko slike da biste je povećaliPinch or double tap image to zoom

Aspirin 325 mg želučano obložen, 100 Enteričke obložene tablete

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
iz OTC
4.8
4.8 out of 5 stars. 32 Recenzije kupaca
32 Recenzije kupaca32
Veličina: 1 | 100 Enteričke obložene tablete - Na zalihi
Superior Quality Image
1-godišnje jamstvo 100 % zadovoljstva bez rizika
Proizvedeno u SAD-u,

Više Informacija

- Enteric-Coated Aspirin

- Regular Strength

- Pain Reliever (NSAID)

Činjenice o lijekovima

Drugi sastojci:

Active Ingredient (Purpose):
Aspirin 325 mg* (Pain Reliever)
*NSAID (nonsteroidal anti-inflammatory drug)

Inactive Ingredients: cellulose, D&C yellow #10 lake, FD&C yellow #6 lake, hypromellose, iron oxide, PEG, polydextrose, polyvinyl acetate phthalate, propylene glycol, shellac wax, silica, simethicone, sodium alginate, sodium bicarbonate, starch, stearic acid, talc, titanium dioxide, triacetin, triethyl citrate. May also contain acetylated monoglycerides, croscarmellose sodium, hypromellose phthalate, methacrylic acid, mineral oil, polysorbate 80, sodium lauryl sulfate.

Upute:

Drink a full glass of water with each dose.
Swallow whole, do not chew or crush.
Do not exceed recommended dose.

Take 1-2 tablets every 4 hours, as needed, not more than 12 tablets in 24 hours, or as directed by a doctor.

Tvrdnje:

Uses: For the temporary relief of minor aches and pains. Ask your doctor about other uses for aspirin.

UPOZORENJE:

Reye's Syndrome: Children and teenagers who have or recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor becasue these symptoms could be an early sign of Reye's syndrome, a rare but serious illness.

Allergy alert: Aspirin may cause severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock.

Stomach bleeding warning: This product contains an NSAID, which may cause sever stomach bleeding. The chance is higher if you are:
-age 60 or older
-have had stomach ulcers or bleeding problems, take a blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAID's (aspirin, ibuprofen, naproxen, or others),have 3 or more alcoholic drinks every day while using this product, take more or for a longer time then directed.

Do not use if you are allergic to aspirin or any other pain reliver/fever reducer.

Strast za kvalitetom koju PipingRock njeguje poduprta je vlastitim naprednim analitičkim ispitivanjima

PipingRock jamči najvišu kvalitetu jer osmišljavamo, proizvodimo i ispitujemo svoje dodatke u vlastitim vrhunskim pogonima.

Bez GMO

Za PipingRock vaše je zdravlje prioritet broj 1. Genetski modificirani organizmi (GMO) prisutni su u mnogim dodacima prehrani, iako se još nisu pokazali sigurnima za dugotrajnu konzumaciju. PipingRock je predan kontinuiranom dodavanju širokog spektra proizvoda bez GMO-a, pružajući vrhunsku kvalitetu bez potencijala za genetske modifikacije.

Jamstvo 100 %-tnog zadovoljstva

Stojimo iza kvalitete naših proizvoda. Ako iz bilo kojeg razloga niste zadovoljni svojim PipingRock proizvodom dobit ćete potpuni povrat novca u skladu s našim pravilima povrata

Aspirin 325 mg želučano obložen, 100 Enteričke obložene tablete

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
iz OTC
Open full size image

Aspirin 325 mg želučano obložen, 100 Enteričke obložene tablete

39236<p>- Enteric-Coated Aspirin</p> <p>- Regular Strength</p> <p>- Pain Reliever (NSAID)</p>
iz OTC
4.8
4.8 out of 5 stars. 32 Recenzije kupaca
32 Recenzije kupaca32
Veličina: 1 | 100 Enteričke obložene tablete - Na zalihi

Našim se kupcima sviđa PipingRock kvaliteta i vrijednost!

4.8rate(32) Recenzije kupaca
PipingRock.com

Ocjene i recenzije (32)

4.8 out of 5 stars. 32 Recenzije kupaca
4.8
32 Recenzije kupaca
5 zvjezdica
81.3%
4 zvjezdica
15.6%
3 zvjezdica
3.1%  
2 zvjezdica
0%      
1 zvjezdica
0%      
Kvaliteta
Vrijednost
4.9
4.8
1-8 od 32 Recenzije kupaca
Samer Omar
5 out of 5 stars.
Jun 14, 2022
Recenzije 7
Spol Muški
Dob 35 do 44
It's good
Very niceVery nice
Kvaliteta
Vrijednost
5
05
5
Amadeus
5 out of 5 stars.
Apr 23, 2022
Recenzije 19
Glas 45
Good product at good price
Good product at good price.Good product at good price.
Kvaliteta
Vrijednost
5
05
5
Rengade
5 out of 5 stars.
Jan 23, 2022
Recenzije 3
Glas 7
Spol Muški
Dob 65 ili više
Great Product
Kvaliteta
Vrijednost
5
05
5
midex
5 out of 5 stars.
Oct 30, 2021
Recenzije 9
Spol Muški
Dob 55 do 64
OK
Standard aspirun.Standard aspirun.
Kvaliteta
Vrijednost
5
05
5
Aviv
5 out of 5 stars.
Sep 20, 2021
Recenzije 11
Glas 4
Spol Muški
Dob 25 do 34
Great product
Excellent product for a low price and fast shipping. Thank you, you always keep me satisfied.Excellent product for a low price and fast shipping. Thank you, you always keep me satisfied.
Kvaliteta
Vrijednost
5
05
5
Peadar MacGhillemhaol
5 out of 5 stars.
Aug 11, 2021
Recenzije 3
Spol Muški
Dob 55 do 64
Great value.
Great valueGreat value
Kvaliteta
Vrijednost
5
05
5
BfarmR
5 out of 5 stars.
Apr 25, 2021
Recenzije 4
Glas 1
Spol Muški
Dob 65 ili više
aspirin
works as it shouldworks as it should
Kvaliteta
Vrijednost
5
05
5
Nallukki
5 out of 5 stars.
Dec 22, 2020
Recenzije 33
Glas 14
Spol Ženski
Dob 65 ili više
Good and important product.
This Aspirin is coated and it protects the stomach lining.This Aspirin is coated and it protects the stomach lining.
Kvaliteta
Vrijednost
5
05
5
prikazuju se 1 - 8 od  32  rezultati.